# SDR ASAA0954437

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 7,517 hours, 2,200 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 2877C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,490 hours, 2,568 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG ANTI ICE COWL VALVE LIGHT ILLUMINATED BRIGHT WITH SWITCH OFF.  CONFIRMED FROM PILOT LIGHT ILLUMINATED DURING TAKEOFF/CLIMB.  REMOVED & REPLACED NR 2 ENG TAI VALVE REF MM 30 21 11.  OPS TESTED OK, REF MM 30 21 00.  P/N VERIFIED BY SEAMC.  GROUND VERIFICATION WAS SUCCESSFUL.
